# SDR QXEA2017120600690

- Difficulty date: November 29, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,860 hours, 23,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 7, FS 228.5 TO X 570.0, LBL 9.25, CORRODED. REPLACED IAW SRM 51-40-15 AND 15-42-05.
